# SDR USAA2012040600016

- Difficulty date: April 2, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 30,932 hours, 20,424 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: S43500711
- Part serial: 2010
- Condition: Faulty
- Location: Hyd System
- Part time: 30,932 hours, 20,423 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

YELLOW HYDRAULIC LOW PRESSURE LIGHT EN ROUTE TO PHL.  DECLARED EMERGENCY LANDING.  REMOVED AND REPLACED YELLOW SYSTEM GROUND LEAK MEASUREMENT MANIFOLD (3146GM) PER AMM 29-19-41.  OPS CHECKED GOOD.
